Aa
A
A
Close
Blank
Avatar universal
AST AND alt COUNT is too HIGH
Why is it my son's AST ( 2793 count) and ALT (1805) count way too high  ?????

What does this mean???
Cancel
2 Answers
2 Answers
Page 1 of 1
Avatar universal
Wayti2000, the medication your son was on can unfortunately cause hepatitis which can lead to the changes in the liver enzymes you're mentioning. I know you're supposed to wait to see if there are changes to the enzymes after a week's time, but you may want to call your son's doctor to see if you can get some further testing done, or have him seen to be evaluated.

The elevations may not be due to the medication, but the levels you're mentioning are too darned high to overlook.
Comment
Cancel
Avatar universal
Comment
Comment
Submit Comment
Avatar universal
There's an excellent article on isoniazid hepatoxicity on e-medicine:
http://emedicine.medscape.com/article/180554-overview
Comment
Cancel
Avatar universal
Comment
Comment
Submit Comment
Your Answer
Avatar universal
Answer
Know how to answer? Tap here to leave your answer...
Answer
Submit Answer
A
A
Blank
Weight Tracker
Weight Tracker
Start Tracking Now
Gastroenterology Community Resources
Top Digestive Answerers
Avatar m tn
Blank
fntn
MI
Avatar n tn
Blank
cnoevl21
168348 tn?1379360675
Blank
ChitChatNine
1530171 tn?1448133193
Blank
TheLightSeeker
London, ON
144586 tn?1284669764
Blank
caregiver222
1340994 tn?1374197577
Blank
Caryopteris
Raleigh, NC